# SDR ASOA201102097

- Difficulty date: November 1, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 22,998 hours, 20,566 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.00, RBL 27 TO SILL FLOORBEAM CORRODED.  REMOVED CORROSION IAW REO 601R-53-21-2222.   FOUND OUT OF LIMITS.
